I think i took 150 mg of zoloft (sertraline) and i'm only non 75 mg. now my face is beat red and big feel dizzy ?
1 doctor answer • 1 doctor weighed in
Internal Medicine 35 years experience
OK: if you don't have similar symptoms taking 75 milligrams of Zoloft (sertraline) too then it is unlikely that your symptoms are from taking 150 milligrams. It is more likely a reaction to your concern about having likely taken a double dose. please seek medical attention if your symptoms persist for more than an hour or so.
Created for people with ongoing healthcare needs but benefits everyone.
3.3k viewsAnswered >2 years ago
Last updated Jan 28, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.